# SDR UIEA2014102600505

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 61,999 hours, 9,550 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT.  BLEED 1 EICAS ON TAKEOFF ROLL, STATUS MSG BLEED HP ENG 1.  NR 1 HPSOV DEACTIVATED IAW MEL 36-11-03.  ITEM TRANSFERRED TO MDDR 52287.
